RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC390,
    author = {B. Buchberger},
    title = {{On Certain Decompositions of Goedel Numberings}},
    language = {english},
    journal = {Archiv fuer Math. Logik und Grundlagenforschung},
    volume = {16},
    number = {1-2},
    pages = {85--96},
    isbn_issn = {-},
    year = {1974},
    annote = {1974-00-00-A},
    refereed = {yes},
    length = {12}
    }